# SDR SWAA2022021154077

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 49,235 hours, 28,838 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET IS CRACKED INTERNALLY AT AFT SPAR FASTENER HOLE . / REMOVED AND REPLACED LH WINGLET PER REF AMM57-21-21 TAG NO: 399922 PN ON: 737-0010-37 SN ON: C3412 PN OFF: SN OFF: N0031
